# SDR AWXA200100611

- Difficulty date: November 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 3,796 hours, 1,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3390
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - O - CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLIES 11WL AND 12WL, OPERATIONAL TEST OF CABIN EMERGENCY EXIT LIGHTS WAS GOOD.
